Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Special tensors in the deformation theory of quadratic algebras for the classical Lie algebras
Author: Eastwood, Michael George
Somberg, Petr
Soucek, Vladimir
Citation: Journal of Geometry and Physics, 2007; 57 (12):2539-2546
Publisher: Elsevier Science BV
Issue Date: 2007
ISSN: 0393-0440
School/Discipline: School of Mathematical Sciences : Pure Mathematics
Statement of
Michael Eastwood, Petr Somberg, Vladimír Souček
Abstract: Using deformation theory, Braverman and Joseph constructed certain primitive ideals in the enveloping algebras of the simple Lie algebras. Except in the case , there is a special value of the deformation parameter giving an ideal of infinite codimension. For the classical Lie algebras, the uniqueness of the special value is equivalent to the existence of tensors with very particular properties. The existence of these tensors was concluded abstractly by Braverman and Joseph but here we present explicit formulae. This allows a rather direct computation of the special value of the deformation parameter.
Keywords: Special tensors; Joseph ideal; Deformation; Lie algebra; Quadratic algebra
Description: Copyright © 2007 Elsevier Ltd All rights reserved.
RMID: 0020074354
DOI: 10.1016/j.geomphys.2007.09.004
Description (link):
Appears in Collections:Pure Mathematics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.